# SDR A6WA202103087691

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145219
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS484.00+12, LBL 44  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION ON PRESSURE FLOOR ANGLE AT FS 484.00+12, LBL 44, PERFORMED HFEC  INSPECTION WITH NO INDICATIONS. PERFORMED UT THICKNESS CHECK AND FOUND TO BE WITHIN  LIMITS REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06
